Is there any medication available to relieve fluid in the inner ear. I have been to the doctor a few times in the last few months with symptoms of some dizziness, odd ringing in the ear (lasts at the most 45 seconds).. My ears really make a lot of clicking sounds when I swallow. First i was told my the GP that I had fluid in my right ear then last week now he said I had it in the left ear but not to worry it will go away with time. But I have more concerns with my balance (feels like being pulled to the right side). I am going to see an ENT when my GP can get me in but I was wondering if anyone could suggest anything that helps to remove maybe too much fluid in the inner ear or help balance it out. I had a cat scan it was normal but the GP said maybe the ENT will want an MRI of the ear area if they feel there is something going on. I suffered in the 90s with dizzness and vertigo due to ear infection but this time there was no infection or cold etc. Just a little dizzy and the major problem is the balance. Thanks for listening.
that sounds just like me....i went to the doctors b/c i felt off balanace and so they told me i had fluid and that i had labrythisis...whihc got me soo worried i was gunna get vertigo....then i went to and ENT...and he said i dint have fludin my ear an that the GP could have never dignosed it. but i still feel kinda werid and off balance and im SOOO WORRIED i have something wrong with me like BPPV or vertigo or im afraid im gunna get those....i hate this!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.